# SDR C2XA04BT040

- Difficulty date: March 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, SERVICE DOOR EMERGENCY LIGHT BULB BURNED OUT.  MAINTENANCE REMOVED AND REPLACED LIGHT BULB IAW EMB145 AMM 33-50-06.  OPS CHECKED GOOD.
